# SDR SWIA200819229

- Difficulty date: February 15, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 11,702 hours, 10,220 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6670.  RECEIVED A GEAR DISAGREE WARNING ON NOSE GEAR AFTER TAKEOFF,   PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR SYSTEM SEVERAL TIMES.  COULD NOT DUPLICATE PROBLEM.  OPS CHECKED NORMAL IAW AMM 32-30-00.
